# SDR 4GBB202510154354

- Difficulty date: October 9, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N67VA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 41,933 hours, 31,985 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201191
- Condition: Seized
- Location: Zone 100
- Part time: 37,704 hours, 28,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, A

## Discrepancy

WE HAD A #1 AIR CONDITIONING PACK FAILURE ON CLIMB OUT FROM KTUL 10/09/2025 ON N67VA.  THE COCKPIT FILLED WITH SMOKE, THE CREW FOLLOWED PROCEDURES AND DID AN EMERGENCY LANDING AT KWWR.  WE SENT MAINTENANCE OUT TO THE PLANE AND PLACED THE #1 PACK ON MEL AND THE PLANE RETURNED TO KSVH WITH NO FURTHER INCIDENT.
